# SDR UF6A960713

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Unit
- Part number: 30048000014
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,059 hours
- Component: Hamstd
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5707 - LEFT AUTOFEATHER UNIT DID NOT ARM ON TAKEOFF.  MAINTENANCE CLEANED THE CANNON PLUG ON THE NR 1 AFU.  SYSTEM CHECK GOOD.  (M)
